I've been taking biaxin for a viral infection for about 4 days. At first I had the metallic taste in my mouth (my doctor told me this was common), but for the past couple of days I've been feeling detached, somewhat depressed, and have had a low sex drive as a result of the detachment. Should I switch to a different antibiotic or stick it out for the last 6 days? And if I go the full 10 days, how long will it take for my mood to go back to normal?
Mood changes are a serious side effect of Biaxin. I don't know whether you decided to continue taking the antibiotic... if you have then I still suggest that you let your doctor know about your symptoms.
- Biaxin Information for Consumers
- Biaxin Information for Healthcare Professionals (includes dosage details)
- Side Effects of Biaxin (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Updated 19 Oct 2009 • 1 answer
Updated 6 Dec 2009 • 1 answer
Updated 6 Mar 2011 • 3 answers
Updated 18 Jan 2015 • 1 answer
Updated 30 Mar 2014 • 1 answer